Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 26, 2014, 03:17:21 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631962
  • Total Topics: 47843
  • Online Today: 250
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: temporary numbness of the lips after taking meds  (Read 2412 times)

0 Members and 1 Guest are viewing this topic.

Offline allopathicholistic

  • Member
  • Posts: 3,258
temporary numbness of the lips after taking meds
« on: April 13, 2007, 08:15:55 AM »
i was wondering if anyone here has experienced occasional numbness of the lips after taking meds. thanks

edited to add regimen: lexiva, epzicom, norvir
« Last Edit: April 13, 2007, 08:44:53 AM by allopathicholistic »

Offline Ann

  • Administrator
  • Member
  • Posts: 28,138
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: temporary numbness of the lips after taking meds
« Reply #1 on: April 13, 2007, 01:51:32 PM »
Hi Alex,

The mouth-tingling is a known side-effect of norvir.

http://www.aidsmeds.com/archive/Norvir_1561.shtml

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline Pippet

  • Member
  • Posts: 135
  • Life is drawing without an eraser.
Re: temporary numbness of the lips after taking meds
« Reply #2 on: April 13, 2007, 03:06:24 PM »
I would have to agree that it is the Norvir.  I have the same side effect taking Truvada and Kaletra.  I also experienced it with Truvada Reyataz Norvir.  My doc tells me it's nothing to worry about.

Take care, Pip
Diagnosed Aug. 2006
CD4 246, VL 202,000
Started Truvada/ Viramune 11-23-06
Taken off meds 12-06-06 (Bad Rash)
Started Truvada/ Reyataz, Norvir 1-18-07
Taken off Norvir 3-1-07 (Jaundice)
New doc 3-22-07
CD4 229  VL 1031
My latest cocktail...  Truvada and Kaletra (4-6-07)
CD4 289 VL 350 (5-15-07)
CD4 308 VL 115 (8-06-07)
CD4 349 VL 511 (11-5-07)
CD4 489 VL 383 (2-4-08)
CD4 483 VL <50 (5-6-08) YEAH
CD4 545 VL 108 (9-12-08)
CD4 409 VL <48 (1-27-09) YEAH
CD4 505 VL <48 (5-20-09)
CD4 385 VL <48 (9-15-09)
CD4 609 VL  159 (2-28-10)

Offline J.R.E.

  • Member
  • Posts: 7,096
  • Joined Dec-2003 Living positive, since 1985.
Re: temporary numbness of the lips after taking meds
« Reply #3 on: April 13, 2007, 05:59:44 PM »
Hi Alex,

The mouth-tingling is a known side-effect of norvir.

http://www.aidsmeds.com/archive/Norvir_1561.shtml

Ann



Thats interesting to know, if I ever have to swich to Norvir.. And I thought I was tingly now !

Alex,


Does it go away after a while ?... Is it most noticible right after taking the meds ?


Ray

 
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 6/4/14,  t-cells are at 423, Viral load <40

 Current % is at 13% 

  
 62 years young.

Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: temporary numbness of the lips after taking meds
« Reply #4 on: April 14, 2007, 09:23:28 AM »
Good morning Ray [of sunshine]  :D - The effect happens 30 minutes after I take Norvir and it goes away after about 10 minutes. It happens about once a week

Good afternoon Ann - Thanks  :)

Good morning Pip - Hey!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.